# SDR VTZA96315

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8956596
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6351 - IAD-SWF - DURING CLIMB, MADE UNSCHEDULED LANDING DUE TO RIGHT BETA LIGHT ILLUMINATED DURING TAKEOFF.  AIRCRAFT LANDED AT IAD AND RETURNED TO GATE, NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED BETA SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
